MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS MEXICO MERIT MAK-NV.COAXIAL MINI ACCESS KIT; NON-VASCULAR CATHETER INTRODUCTION SET

MERIT MEDICAL SYSTEMS MEXICO MERIT MAK-NV.COAXIAL MINI ACCESS KIT; NON-VASCULAR CATHETER INTRODUCTION SET
Catalog Number MAK-NV-010/A
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during a drain installation technique by micro-puncture using the seldinger technique, the blunt end of the micro-guide ruptured and has remained in the patient.No additional patient consequence to report.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The complaint was confirmed and the root cause is attributed to clinical use and excessive force during use.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
MERIT MAK-NV.COAXIAL MINI ACCESS KIT
Common Device Name
NON-VASCULAR CATHETER INTRODUCTION SET
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego CA 92154
MDR Report Key12134879
Report Number3011642792-2021-00015
Device Sequence Number11717571
Product Code GCB
UDI-Device Identifier00884450088807
UDI-Public884450088807
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Catalogue NumberMAK-NV-010/A
Device Lot NumberI1733651
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/08/2021
Initial Date Received by Manufacturer 06/24/2021
Supplement Date Received by Manufacturer09/09/2021
Initial Report FDA Received Date07/08/2021
Supplement Report FDA Received Date09/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;